# SDR A6WA201040056

- Difficulty date: December 14, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD SUPPORT ANGLE BENEATH COCKPIT FLOORBOARD 221ALF CRACKED.  REMOVED DAMAGE ANGLE, DUPLICATED SERVICEABLE ANGLE AND INSTALLED SERVICEABLE ANGLE.
